# SDR HALA2022052600188

- Difficulty date: May 23, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,382 hours, 5,275 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 DIRTY WET SOCK SMELL ON DESCENT STARTED ON POWER PULL TOP OF DESCENT. SMELL THROUGHOUT AIRCRAFT. CORRECTIVE ACTION: AT BLOCK IN, NOTED BOTH ENGINES OVER SERVICED. REMOVED EXCESS OIL, OPERATED ENGINE AT IDLE, & SERVICED OIL AS REQUIRED FOR BOTH ENGINES. PERFORMED DECONTAMINATION OF ECS. OPERATED ENGINES AT IDLE. ALSO INSPECTED #1 AND #2 IP DUCT WITH BLACK LIGHT NO OIL WETNESS. REPLACED RECIRC FILTERS REF AMM 21- 21. ENGINE ONE AND TWO OPERATE PAC 1 AND PAC 2 INSPECT #1 AND #2 IP DUCT NO LEAK. PRECAUTIONARY REPLACE #1 PACK OZONE CONVERTER .(8461929)
